# SDR FDEA201504231280

- Difficulty date: April 23, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N68053
- Make and model: Doug MD-10-10F
- Aircraft serial: 47807
- Aircraft time: 748 hours, 31,470 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Component: Elevator, Doug
- Component part number: NLC6041508
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD ELEVATOR BOTTOM SKIN AFT FROM LE CORRODED.  R & R RT OTBD ELEVATOR IAW AMM 27-30-02-4.
